# SDR CALA0400487

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,543 hours, 26,026 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: UNK
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR HANDLE WOULD NOT MOVE BEYOND THE OFF POSITION WHEN RAISING GEAR AFTER TAKEOFF FROM EWR. THE GEAR WAS CYCLED AND RETRACTION WAS NORMAL. THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE FOUND THE TELEFLEX CABLE OUT OF ADJUSTMENT. THE CABLE WAS ADJUSTED IAW MM 27-65-51. AN ADJUSTMENT/TEST OF THE AIR/GROUND SENSORS WAS PERFORMED IAW MM 32-09-01. THE GEAR WAS CYCLED SEVERAL TIMES AND OPERATIONAL CHECKS WERE GOOD.
